Alternating formulas for K-theoretic quiver polynomials

Journal Article (Journal Article)

The main theorem here is the K-theoretic analogue of the cohomological "stable double component formula" for quiver polynomials in [KMS]. This K-theoretic version is still in terms of lacing diagrams, but nonminimal diagrams contribute terms of higher degree. The motivating consequence is a conjecture of Buch [B1] on the sign alternation of the coefficients appearing in his expansion of quiver K-polynomials in terms of stable Grothendieck polynomials for partitions.

Full Text

Duke Authors

Cited Authors

  • Miller, E

Published Date

  • May 15, 2005

Published In

Volume / Issue

  • 128 / 1

Start / End Page

  • 1 - 17

International Standard Serial Number (ISSN)

  • 0012-7094

Digital Object Identifier (DOI)

  • 10.1215/S0012-7094-04-12811-8

Citation Source

  • Scopus